Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Partially Conservative Sentences and Interpretability

Per Lindström
Proceedings of the American Mathematical Society
Vol. 91, No. 3 (Jul., 1984), pp. 436-443
DOI: 10.2307/2045318
Stable URL: http://www.jstor.org/stable/2045318
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Partially Conservative Sentences and Interpretability
Preview not available

Abstract

A sentence φ is Γ-conservative over T if $T + \varphi \vdash \psi$ implies $T \vdash \psi$ for every ψ ∈ Γ. In $\S1$ this concept for Γ = Σ0 n + 1 and Π0 n + 1 is investigated. In $\S2$ results from $\S1$ are applied to interpretability in theories containing arithmetic.

Page Thumbnails

  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443